Alert archive / New Jersey / Small Craft Advisories in 2025

Small Craft Advisory 5, NWS Philadelphia/Mount Holly

January 10, 2025

NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 10, 2025, 3:01 PM EST. It took effect at Jan 11, 2025, 1:00 PM EST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Jan 10, 2025, 3:01 PM EST (20:01 UTC)
In effect from
Jan 11, 2025, 1:00 PM EST
Expired
Jan 12, 2025, 10:00 AM EST
In force
21 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

045 
WHUS71 KPHI 102001
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
301 PM EST Fri Jan 10 2025

ANZ453>455-110915-
/O.NEW.KPHI.SC.Y.0005.250111T1800Z-250112T0900Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
301 PM EST Fri Jan 10 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SATURDAY TO 4 AM EST
SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...From 1 PM Saturday to 4 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-110915-
/O.NEW.KPHI.SC.Y.0005.250111T1800Z-250112T0900Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
301 PM EST Fri Jan 10 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SATURDAY TO 4 AM EST
SUNDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 1 PM Saturday to 4 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>452-110915-
/O.NEW.KPHI.SC.Y.0005.250111T2100Z-250112T0900Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
301 PM EST Fri Jan 10 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SATURDAY TO 4 AM EST
SUNDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...From 4 PM Saturday to 4 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
296 
WHUS71 KPHI 110153
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
853 PM EST Fri Jan 10 2025

ANZ453>455-111100-
/O.CON.KPHI.SC.Y.0005.250111T1800Z-250112T0900Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
853 PM EST Fri Jan 10 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SATURDAY TO
4 AM EST SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and
  seas 3 to 5 ft expected.

* WHERE...Coastal waters from Great Egg Inlet NJ to Fenwick 
  Island DE out 20 nm.

* WHEN...From 1 PM Saturday to 4 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-111100-
/O.CON.KPHI.SC.Y.0005.250111T1800Z-250112T0900Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
853 PM EST Fri Jan 10 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SATURDAY TO
4 AM EST SUNDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  choppy waters expected.

* WHERE...Delaware Bay.

* WHEN...From 1 PM Saturday to 4 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>452-111100-
/O.CON.KPHI.SC.Y.0005.250111T2100Z-250112T0900Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
853 PM EST Fri Jan 10 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM SATURDAY TO
4 AM EST SUNDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and
  seas 3 to 5 ft expected.

* WHERE...Coastal waters from Sandy Hook NJ to Great Egg Inlet NJ
  out 20 nm.

* WHEN...From 4 PM Saturday to 4 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
745 
WHUS71 KPHI 110841
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
341 AM EST Sat Jan 11 2025

ANZ453>455-112200-
/O.EXT.KPHI.SC.Y.0005.250111T1800Z-250112T1100Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
341 AM EST Sat Jan 11 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
6 AM EST SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 5 ft expected.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...From 1 PM this afternoon to 6 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>452-112200-
/O.EXT.KPHI.SC.Y.0005.250111T2100Z-250112T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
341 AM EST Sat Jan 11 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
6 AM EST SUNDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...From 4 PM this afternoon to 6 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-112200-
/O.CON.KPHI.SC.Y.0005.250111T1800Z-250112T0900Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
341 AM EST Sat Jan 11 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 4 AM EST SUNDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 1 PM this afternoon to 4 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MJL
042 
WHUS71 KPHI 111800
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
100 PM EST Sat Jan 11 2025

ANZ450>452-120900-
/O.EXT.KPHI.SC.Y.0005.250111T1800Z-250112T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
100 PM EST Sat Jan 11 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST SUNDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 ft expected.

* WHERE...Coastal waters from Sandy Hook to Great Egg Inlet NJ 
  out 20 nm.

* WHEN...Until 6 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ453>455-120900-
/O.CON.KPHI.SC.Y.0005.000000T0000Z-250112T1100Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
100 PM EST Sat Jan 11 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 5 ft expected.

* WHERE...Coastal waters from Great Egg Inlet to Fenwick Island 
  DE out 20 nm.

* WHEN...Until 6 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-120900-
/O.CON.KPHI.SC.Y.0005.000000T0000Z-250112T0900Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
100 PM EST Sat Jan 11 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  choppy waters expected.

* WHERE...Delaware Bay.

* WHEN...Until 4 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
489 
WHUS71 KPHI 120111
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
811 PM EST Sat Jan 11 2025

ANZ450>455-121100-
/O.CON.KPHI.SC.Y.0005.000000T0000Z-250112T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
811 PM EST Sat Jan 11 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 5 ft.

* WHERE...The New Jersey and Delaware Atlantic coastal waters.

* WHEN...Until 6 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-120900-
/O.CON.KPHI.SC.Y.0005.000000T0000Z-250112T0900Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
811 PM EST Sat Jan 11 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  choppy waters.

* WHERE...Delaware Bay.

* WHEN...Until 4 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
284 
WHUS71 KPHI 120849
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
349 AM EST Sun Jan 12 2025

ANZ430-431-121100-
/O.EXT.KPHI.SC.Y.0005.000000T0000Z-250112T1100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
349 AM EST Sun Jan 12 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING...

* WHAT...Northwest winds 10 to 15 kt with gusts to 25 kt and a 
  moderate chop.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 6 AM EST early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>455-121100-
/O.CON.KPHI.SC.Y.0005.000000T0000Z-250112T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
349 AM EST Sun Jan 12 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY
THIS MORNING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 6 AM EST early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Guzzo
829 
WHUS71 KPHI 121054
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
554 AM EST Sun Jan 12 2025

ANZ430-431-121200-
/O.EXP.KPHI.SC.Y.0005.000000T0000Z-250112T1100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
554 AM EST Sun Jan 12 2025

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS
MORNING...

Wind gusts have fallen below 25 knots, so the Small Craft Advisory
has been allowed to expire.

$$

ANZ450>455-121500-
/O.EXT.KPHI.SC.Y.0005.000000T0000Z-250112T1500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
554 AM EST Sun Jan 12 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
Guzzo
891 
WHUS71 KPHI 121456
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
956 AM EST Sun Jan 12 2025

ANZ450>455-121600-
/O.EXP.KPHI.SC.Y.0005.000000T0000Z-250112T1500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
956 AM EST Sun Jan 12 2025

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING...

Winds and seas will diminish through the afternoon.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 10, 12:55 PM EST, 2 hours 6 minutes earlier.

Area forecast discussion, Jan 10, 12:55 PM EST, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1255 PM EST Fri Jan 10 2025

.SYNOPSIS...
High pressure from the eastern Great Lakes to the Southeast
states will move off the east coast tonight. An area of low
pressure currently near New Orleans will track northeast,
exiting off of the Mid Atlantic coast Saturday morning. This
will result in light snow overspreading the area after midnight
tonight and ending by early Saturday morning. High pressure will
again settle into the region Sunday into Monday. A reinforcing
shot of cold air will arrive Tuesday into Wednesday.

&&

.NEAR TERM /THROUGH SATURDAY/...
High pressure will be building into the region from the Ohio
Valley this afternoon resulting in lighter winds compared to
yesterday. With the high building in for today, quiet but cold
weather can be expected.

For tonight, we still have a system on tap to affect the area
as low pressure tracks northeast from near the central Gulf
coast this evening and then eventually moves off the coast of
North Carolina by Saturday morning. Snow moves in southwest to
northeast after midnight and ends by 14Z Saturday. Overall,
there has been little change to snowfall totals with this
update.

Most of the area will see a dusting to an inch of snow with
one to two inches likely in Cape May county NJ and nearby
portions of the Delmarva. A Winter Weather Advisory remains in
effect for Sussex county DE as that region has the highest
confidence to receive around 2 inches fo snow.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY/...
Once the system departs, winds will increase Saturday night. A
tightening pressure gradient from the low and a building high
pressure system will increase our winds with gusts into Saturday
night upwards of 25 mph along with lows ranging from the low to
mid 20s. Wind chills will be in the teens for most.

By Sunday, upper-level ridging builds in with high pressure in
control at the surface. This leads to an overall quiet day with
winds decreasing with a more relaxed pressure gradient and
temperatures in the low 30s to low 40s.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
An upper-level ridge along with the surface high moves out on
Monday. Beyond this, it is more of an upper-level troughing pattern.
Periods of clouds result but little in the form of precipitation.
Models continue to show any precipitation struggling to make it into
our region for much of next week. Cold conditions will also be
persisting during this timeframe. Noticeable cold air advection
begins Tuesday and the pressure gradient tightens in this timeframe
as well. As a result, cold and at times windy conditions hold
through at least Thursday.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas...

This afternoon...VFR. NW winds 10 to 15 kt with gusts up to 20
kt, diminishing to 5 to 10 kt.

Tonight...MVFR/IFR conditions anticipated with snow oversprading
the region after 05Z. Best chances for IFR restrictions due to
snow will be from KPHL southward. Light south to southwest winds
at 5 knots or less.

Saturday...MVFR/IFR conditions possible early in the morning
south and east of KPHL, otherwise becoming VFR. NW wind
increasing to 10 to 15 knots gusts 20-25 kt by late afternoon.

Outlook...

Sunday and Monday...VFR. No significant weather.

Tuesday...VFR. West wind gusting to 25 knots.

Wednesday...VFR.

&&

.MARINE...
A Small Craft Advisory remains in place as winds remain
elevated around 25-30 knots. Winds and seas will continue to
subside during the day today and conditions look to fall below
SCA criteria by 16Z.

Some snow/rain move over the waters tonight into Saturday
morning with increasing NW winds after 18Z Saturday continuing
into Saturday night. SCA conditions are expected (90 to 100
percent confidence) with even the potential for Gales (40 to 50
percent confidence).

Outlook...

Sunday into Monday...Winds/seas will be lowering and should be
mainly below Small Craft Advisory levels.

Monday night into Wednesday...Winds/seas increase with Small
Craft Advisory conditions possible.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...Winter Weather Advisory from 10 PM this evening to 1 PM EST
     Saturday for DEZ003-004.
MD...None.
MARINE...None.

&&

SYNOPSIS...Franklin/Guzzo
NEAR TERM...AKL/Franklin
SHORT TERM...Guzzo
LONG TERM...Guzzo
AVIATION...AKL/Franklin/Guzzo
MARINE...AKL/Franklin/Guzzo

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 3:45 AM ESTSmall Craft AdvisoryPHI7 hr
Jan 10, 3:39 AM ESTWinter Weather AdvisoryPHISussex27 hr

Nearby

Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.